# SDR 95ZZZX2394

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6514A
- Make and model: Piper PA-23-250
- Aircraft serial: 277854130
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 69444R
- Condition: Misinstalled
- Location: Int-Exh Valves
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORMED 400-HOUR VALVE INSPECTION, AND FOUND ALL ROCKER ARMS REVERSED ON ALL 6 CYLINDERS.  EXHAUST ROCKER ARM OIL PORT SHOULD SPRAY OIL TOWARDS VALVE AND INTAKE ROCKER ARM OIL PORT SHOULD SPRAY OIL TOWARDS PUSH ROD ON THIS ENGINE.
